# SDR FDEA202008071789

- Difficulty date: July 18, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53777450208
- Condition: Cracked
- Location: Frm 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME 26, BETWEEN STRINGERS 13R TO 14R.   REPLACED THE SECTION OF FRAME IAW DRAWING A53777450, SRM 51-40-21, AND SRM 51-72-10.
